# SDR RAIA00310271

- Difficulty date: October 22, 2003
- Submitted: November 10, 2003
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 10,175 hours, 11,535 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Valve
- Part number: 4952304
- Part serial: 0647C
- Condition: Failed
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5693-STL- APU BLEED FAIL MESSAGE.  MAINTENANCE REMOVED AND REPLACED APU BLEED VALVE.
